# SDR AALA202201117856

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 62,156 hours, 28,232 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2524A5
- Part serial: V11405
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN ABORTED TAKE OFF WAS PERFORMED DURING TAKE OFF BELOW 90 KNOTS LEFT VANE COMPRESSOR ECAM FAULT ON #1 ENGINE. ACCOMPLISHED TEST PER TSM 75-30-00-810-805-B. TEST PASSED AIRCRAFT OK FOR SERVICE.
